# SDR R61A201611140653

- Difficulty date: November 14, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 22,400 hours, 17,620 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT.  AN EMERGENCY WAS NOT DECLARED AND RETURNED TO DEPARTURE WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE EMERGENCY EXTENSION OVERRIDE SWITCH IN THE GEAR DOWN POSITION.  MAINTENANCE CYCLED SWITCH TO NORMAL AND PERFORMED GEAR SWINGS IAW AMM AND OPS CHECKED GOOD.
